# SDR KCSA111256

- Difficulty date: November 4, 2011
- Submitted: November 5, 2011
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747246F
- Aircraft serial: 23391
- Aircraft time: 19,010 hours, 97,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL BELOW FLOORBOARD STA 1080 RBL 90 CORRODED - (FLOORBOARD SUPPORT ANGLE CORRODED).
